# SDR DHL2006780119

- Difficulty date: November 13, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MID FLAP IS DELAMINATED AT TE LOWER SURFACE.  REMOVED DELAMINATED AREA APPROX 7" BY 4.2".  FAB FILLER APPROX 7" BY 4.2", FILLERS (2EA) 3" BY 4.2" AND STRAP 1" BY 4.4" FROM 7075T6 .016 PO NR 526029, ALODINED AND PRIMED REPAIR PARTS AND AREA TO BE REPAIRED PER B727 SRM 51-40-20 PARA 7, 8, 14, 15 AND FIG 3 AND 12.  INSTALLED REPAIR AND CURED PER B727 SRM 51-40-20 PARTS 18, 20, AND FIG 12, 14, AND 51-40-24 FIG AND 3.  FINISHED REPAIR AREA PER B727 SRM 51-40-20 PAR 22 AND AMM 51-20-0.  INSTALLED RUB STRIP (PHENOLIC) PER B727MM 51-51-11.
